CALL NOW 1-800-229-7989 or CHAT LIVE for a free consultation.

Home / Dangerous-drugs / Taxotere-permanent-hair-loss

Taxotere Permanent Hair Loss

If you’ve received a cancer diagnosis and have gone through chemotherapy or other treatments, you likely often have many questions going through your mind:

  • Will I be able to handle any other drugs I am prescribed after treatment?
  • What’s next in my treatment schedule?
  • And ultimately, will I remain cancer-free?

While you may have some temporary hair loss from chemotherapy, worrying about permanent hair loss should not have to be a concern. Some women however, particularly breast cancer survivors, have reported a link between permanent hair loss and the chemotherapy drug Taxotere.

Alexander Shunnarah Personal Injury Attorneys are reviewing cases involving women who took the chemotherapy drug Taxotere and have suffered from permanent hair loss or permanent significant alopecia following six months or more of significant lack of hair regrowth.

Taxotere is given through injection and is associated with side effects that are common for chemotherapy drugs, including mouth sores, nausea, excessive fatigue, muscle or bone pain, and low platelet count.

An increasing number of women have reported permanent hair loss to the FDA as a result of being treated with Taxotere, claiming that they were not warned of a potential side effect of permanent hair loss. While it is a common side effect for cancer patients to lose body hair during treatment, permanent significant alopecia was not added to the Taxotere label by the FDA until December 2015.

 

Free Case Evaluation